I just started taking the depo provera shot in august. I never had any problems with high blood pressure even through 2 pregnancies now all of a sudden in december my blood pressure has increase, sometimes 150/120.. could this be caused by the shot..I know increase bp is one of the side effects but my doctor keeps saying no.
Depo is very scary....I have come to learn over the course of the last year.
I was on it for 8 years..and everything was great on it.
But now that I've been off for the last year...I wish I never took it in the first place.
Google depo side affects...there is a lady who has collected over 8000 testimonials
from women that have been on depo...she has even written a book.
I think with depo ....anything is possible....so maybe you might find in your search that it does indeed cause high blood pressure....among many other things.
Raising your blood pressure is generally one of the possible side effects of a majority of BC pills, injections, patches, etc. I did not have that particular one while I was on Depo, but jacksynn is right, it is very scary. I was one it for almost 2 years and loved it and then all of the horrible side effects started... and when I say horrible, imagine the most extreme moodiness you've ever witnessed and then multiple it by 100... pain, trips to the ER to make it bearable... vaginal dryness so bad that my skin split open every time I peed... I mean, it was really awful. Like I said, it was great for 2 years, and then one morning I woke up and kablam! I noticed an major improvement a little after 3 months from the last shot I took so I know that was it. It took several years to feel back to normal completely, and I am one of the lucky ones. Do some research and if you are starting to experience any of the symptoms I HIGHLY recommend, beg, plead, that you find another BC method. I wouldn't wish what I went through on my worst enemy.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.